MathSciNet Relay Station
MathSciNet bibliographic data
MR1000163 30C15 (30C10 42A16 42A28)
Newman, Donald J.; Giroux, André Properties on the unit circle of polynomials with unimodular coefficients. Proc. Amer. Math. Soc. 109 (1990), no. 1, 113–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement